# SDR IPXA2016101009170

- Difficulty date: September 15, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C.  RT WING L/E SKIN REPAIR DOUBLER AT XIS 165-172 IS BENT AND CHAFED.  REMOVED, FABRICATED AND REPLACED THE REPAIR DOUBLER IAW EA 011-5730-01-A6460 REV. I/R AND EO MD11-5730-62082-A.
